# SDR DALA2015032802495

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK-Y1292, FRAME 35 TO 36 IN PASSENGER CABIN L=4.082", W=0.358", D=0.062".  EVALUATED SEAT TRACK AND FOUND OUT LIMITS ON JOB CARD 2500-2031.  REPLACED SEAT TRACK-Y1292  LOCATED BETWEEN FR 35 TO FR 36 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D53374044.
